RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 22, Number 5  


Ordinary Differential Equations
Development of N. V. Azbelev's $W$-method in problems of the stability of solutions of linear functional-differential equations
L. M. Berezanskii
739
The differential resultant and some of its applications
L. M. Berkovich, V. G. Tsirulik
750
On the behavior of phase curves near equilibrium states of differential systems of algebroid type
A. N. Berlinskii
757
Structurally stable obstructions to smooth linearization in a neighborhood of an invariant manifold
I. U. Bronshtein, A. Ya. Kopanskii
762
Investigation of the behavior of solutions of an inhomogeneous system of differential equations with discontinuous right-hand side
S. V. Emel'yanov, A. A. Solov'ev
768
An algorithm for constructing higher approximations for systems with fast and slow variables
Kh. T. Movlyankulov, L. V. Sharova
775
Unbounded regular solutions of the Emden–Fowler equation with an additional differential property
V. A. Rabtsevich
780
A problem of distinguishing the center and focus for a case of a complex singular point
A. P. Sadovskii
789
Existence of a periodic solution of a differential inclusion with measure
V. Z. Tsalyuk
794
Determination of the general solution of differential equations
A. A. Shestakov, Yu. N. Merenkov
802

Partial Differential Equations
Conjugation problems for third-order equations
N. Kh. Agakhanov
813
Singular integral equations of the first kind with Neumann kernels
A. V. Bitsadze
823
A mixed problem on the diffraction of a displaced magnetic dipole by a circular disk between two media
E. A. Ivanov
828
Criteria for solvability of the Dirichlet problem in the case of an unbounded boundary function
D. A. Krupskaya, E. M. Landis
838
Maximum modulus principles for hyperbolic equations and systems of equations in nonclassical domains
M. E. Lerner
848
A modified Dirichlet problem for a system of irregularly degenerate elliptic equations
S. Rutkauskas
858
Riesz means of biorthogonal expansions in eigen- and associated functions of nonselfadjoint extensions of the Laplace operator
Ya. Sh. Salimov
864
The Dirichlet problem on a square and on domains of more general type
A. S. Fokht
876

Short Communications
The reflecting function and stability of linear homogeneous differential systems
L. A. Al'sevich
882
Stability of solutions with respect to a linear approximation of systems with impulse action
S. D. Borisenko
884
On the existence of solutions of autonomous systems of two differential equations with singular initial conditions
T. S. Bud'ko
886
On pointwise completeness of systems of linear differential-functional equations
D. A. Vzovsky
888
On the boundedness of the solution of a second-order linear equation
Yu. L. Gaponenko
890
Complete integrability of linear Pfaffian systems and conditions for linear independence of analytic functions of several variables
È. I. Grudo
891
The behavior of solutions of a perturbed homogeneous system of differential equations
M. A. Ivanov
894
A linear completely integrable Pfaffian equation having a given characteristic set
P. G. Lasy
896
Bounded solutions of difference equations
M. Kh. Mazel'
898
Alpha-regular limit cycles
I. P. Makarov
900
Coefficient criteria for distinguishing the topological structure of the equilibrium state of a dynamical system in a certain case
I. D. Milovidov
902
Periodic solutions of the equation $\ddot x+\lambda f(ax+b\dot x)\dot x+x=0$
N. P. Morozov
905
Extremal aiming in a game of linear Volterra systems
V. L. Pasikov
907
Representation of solutions in a neighborhood of moving branch points of a problem on the motion of a rigid body around a fixed point in a special case
A. I. Yablonskii, A. F. Korzyuk, S. A. Myzgaeva
910
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019